| Catalog Number |
H1-M |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure using the hawkone m device to treat peripheral artery disease in the right mid-popliteal artery, the physician experienced difficulty advancing the thumb switch.This issue caused a delay in surgery of approximately 30 minutes.A distal aneurysm was noted in relation to the anatomy, and a mec rupture or aneurysm was reported as a product issue.The patient had an approximately 80% stenosis plaque, 150mm in length and 5mm in diameter, with minimal tortuosity and calcification.The lesion was post-dilated with a drug-coated balloon, and the device was passed through a previously deployed viabahn stent.Embolic protection was used with a spider device, and a terumo destination sheath and 6mm spider wire were utilized.The device was safely removed from the patient, and the procedure was completed using a new h1-m device.No deaths, illnesses, infections, or adverse health consequences were reported.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information reported that the tecothane jacket was intact.Image analysis the customer returned three images.The images show the device nosecone with a bulge visible in the centre.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.